Alert archive / Kentucky / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 199, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Oct 18, 2007, 11:51 PM CDT for 4 counties in Kentucky. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 18, 2007, 11:51 PM CDT (04:51 UTC)
- Expired
- Oct 19, 2007, 12:15 AM CDT
- In force
- 24 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
Counties Green County, KY, Hart County, KY, Larue County, KY, Taylor County, KY
The radar
The Louisville radar (KLVX), 68 km from the middle of the area, began a volume at 04:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 18, 9:22 PM CDT | Tornado Watch | SPC | 5 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 4.9 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1487 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 778 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 337 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 10.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLMK 190452
SVRLMK
KYC087-099-123-217-190515-
/O.NEW.KLMK.SV.W.0199.071019T0451Z-071019T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
1151 PM CDT THU OCT 18 2007
THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN LARUE COUNTY IN NORTH CENTRAL KENTUCKY...
NORTHWESTERN GREEN COUNTY IN SOUTH CENTRAL KENTUCKY...
EASTERN HART COUNTY IN SOUTH CENTRAL KENTUCKY...
NORTHWESTERN TAYLOR COUNTY IN SOUTH CENTRAL KENTUCKY...
* UNTIL 1215 AM CDT/115 AM EDT/...
* AT 1148 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
CANMER...MOVING NORTHEAST AT 45 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SUMMERSVILLE BY 100 AM EDT...
ALLENDALE BY 1205 AM CDT...
SALOMA BY 115 AM EDT...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES KILLERS. REMEMBER...IF YOU
HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING.
REPORT SEVERE WEATHER TO LOCAL LAW ENFORCEMENT AND HAVE THEM RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE.
LAT...LON 3737 8593 3755 8552 3747 8548 3747 8546
3744 8534 3720 8585
TIME...MOT...LOC 0451Z 244DEG 44KT 3733 8579
$$
131 follow-up statement
000
WWUS53 KLMK 190506
SVSLMK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
105 AM EDT FRI OCT 19 2007
KYC087-099-123-217-190515-
/O.CON.KLMK.SV.W.0199.000000T0000Z-071019T0515Z/
LARUE KY-TAYLOR KY-GREEN KY-HART KY-
105 AM EDT FRI OCT 19 2007
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EDT
1215 AM CDT FOR NORTHEASTERN HART...NORTHWESTERN
GREEN...NORTHWESTERN TAYLOR AND SOUTHERN LARUE COUNTIES...
AT MIDNIGHT CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PENNY SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR CREAL...MOVING NORTHEAST AT 45 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
SALOMA BY 115 AM EDT...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED... ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 500 AM EDT FRIDAY MORNING/400
AM CDT FRIDAY MORNING/ FOR EASTERN KENTUCKY.
LAT...LON 3742 8578 3755 8552 3747 8548 3747 8546
3744 8534 3730 8564 3731 8566
TIME...MOT...LOC 0505Z 244DEG 44KT 3740 8560
$$
13What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 18, 10:18 PM CDT, 1 hour 33 minutes earlier.
Area forecast discussion, Oct 18, 10:18 PM CDT, 1 hour 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 1118 PM EDT THU OCT 18 2007 .MESOSCALE UPDATE... SEVERE EVENT CONTINUES ACROSS THE REGION TONIGHT. LINE OF SEVERE THUNDERSTORMS CONTINUES TO MOVE ACROSS THE REGION. WITHIN THE LINE WE HAVE BEEN DETECTING SMALL MESO VORTICES THAT COULD CAUSE A BRIEF TORNADO AND/OR EXTREME WIND DAMAGE. CONVECTION IS NOW APPROACHING THE I-65 CORRIDOR AND WILL SPREAD EASTWARD ACROSS THE REMAINDER OF THE FA OVERNIGHT. MAIN CONCERN NORTH OF THE WESTERN KY AND BLUEGRASS PARKWAYS WILL BE MAINLY DAMAGING WINDS AND THESE SMALL MESO VORTICIES WITHIN THE LINE. SOUTH OF THE PARKWAY...SEVERE WEATHER WILL BE A BIT MORE LIKELY WITH DAMAGING WINDS AND ISOLATED TORNADO POSSIBLE. WITH THE BETTER SHEAR AND MORE AVAILABLE MOISTURE...SUPERCELL STRUCTURES ARE STILL PREVELENT IN THIS AREA. FOR AREAS IN THE EAST...LIKE THE LEXINGTON METRO...THIS WEATHER WILL IN AFTER MIDNIGHT...MORE LIKELY IN THE 1-3 AM EDT CORRIDOR. WE ENCOURAGE PEOPLE TO LEAVE THEIR WEATHER RADIO ON DURING THE OVERNIGHT HOURS TO KEEP ABREAST OF THE LATEST WARNINGS. -JARVIS && .LONG TERM (FRI THRU THU)... WELL BE PUTTING ALL OUR RESOURCES INTO THE POTENTIAL WIDESPREAD SEVERE EVENT LATER TODAY AND TONIGHT...AND HENCEFORTH WILL BE MAKING NO OR JUST SUBTLE CHANGES IN THIS PERIOD. STILL LOOKS LIKE A WARM WEEKEND...TRENDING SIGNIFICANTLY COOLER AT THE START OF THE NEW WORKWEEK WITH NEXT SIGNIFICANT CHANCE OF RAIN ON MONDAY. DK && .AVIATION (00Z TAFS):... DEALING WITH SUPERCELLS FOR THE SHORT TERM ...ESPECIALLY SDF VCNTY. LATER TONIGHT HAVE TO DEAL WITH LIKELY SQUALL LINE OF TSTMS MOVING WEST TO EAST ACROSS FA STARTING 4-6Z SDF AND 7-9Z LEX. WILL GO WI SCT TO BKN SC DEVELOPING FRIDAY MORNING ACROSS NRN KY WITH OUR REGION BEING ON THE SOUTHERN FRINGES OF THE WRAP AROUND CLOUDINESS ASSOCIATED WITH DEEP LOW WELL TO OUR NORTH. --21 && LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. &&
Hazardous weather outlook, Oct 18, 10:06 PM CDT, 1 hour 45 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE LOUISVILLE KY 1106 PM EDT THU OCT 18 2007 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-190830- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 1106 PM EDT THU OCT 18 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. ...TORNADO WATCH IN EFFECT UNTIL MIDNIGHT EDT FOR ALL OF SOUTH-CENTRAL INDIANA AND UNTIL 5 AM EDT FOR MOST OF CENTRAL KENTUCKY... A SQUALL LINE WILL MOVE EAST ACROSS SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY TONIGHT. THE STORMS SHOULD MOVE OUT OF SOUTH CENTRAL INDIANA BY MIDNIGHT AND MOVE ACROSS CENTRAL KENTUCKY BETWEEN 11 PM AND 5 AM EDT. THE MAIN THREAT FROM THESE SEVERE THUNDERSTORMS WILL BE DAMAGING STRAIGHT LINE WINDS ALONG WITH DANGEROUS LIGHTNING AND HEAVY DOWNPOURS. ISOLATED TORNADOES AND LARGE HAIL WILL ALSO BE POSSIBLE WITH SOME OF THESE STORMS TONIGHT. SINCE THESE SEVERE STORMS ARE EXPECTED TO AFFECT THE OUTLOOK AREA AT NIGHT...WE HIGHLY ENCOURAGE YOU TO SET YOUR NOAA WEATHER RADIO TO ALERT MODE SO THAT YOU CAN BE AWAKENED IN THE EVENT THAT A WARNING IS ISSUED WHILE YOU ARE ASLEEP. MANY SEVERE WEATHER FATALITIES OCCUR LATE AT NIGHT. OUTSIDE OF ALL THUNDERSTORM ACTIVITY...SOUTHERLY WINDS ARE EXPECTED TO BE VERY GUSTY TONIGHT. GUSTS NEAR 30 MPH WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK REGION...SO MOTORISTS SHOULD USE CAUTION ON WEST-TO-EAST ROADWAYS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE AGAIN NEXT MONDAY AND TUESDAY AS ANOTHER SYSTEM MOVES EAST INTO THE OHIO VALLEY. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND EMERGENCY MANAGERS SHOULD KEEP WATCH FOR SEVERE WEATHER THIS EVENING INTO THE OVERNIGHT HOURS...AND REPORT ANY SIGNIFICANT HAZARDOUS WEATHER TO THE NATIONAL WEATHER SERVICE. AML/DK/MBS
In the hours before
Local storm report, Oct 18, 10:58 PM CDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1158 PM EDT THU OCT 18 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
10/18/2007 E65 MPH WARREN KY TRAINED SPOTTER
&&
LDLocal storm report, Oct 18, 11:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM HAIL CANEYVILLE 37.42N 86.49W
10/19/2007 E1.00 INCH GRAYSON KY PUBLIC
&&
LDLocal storm report, Oct 18, 11:02 PM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1202 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1136 PM HAIL CANEYVILLE 37.42N 86.49W
10/18/2007 E1.00 INCH GRAYSON KY PUBLIC
&&
LDSpecial weather statement, Oct 18, 11:26 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1226 AM EDT FRI OCT 19 2007 KYZ027-028-053-062-063-074-190500- BARREN-EDMONSON-GRAYSON-HARDIN-HART-LARUE- 1126 PM CDT THU OCT 18 2007 ...A LINE OF STRONG STORMS IS AFFECTING BARREN...EDMONSON...GRAYSON...HARDIN...HART AND LARUE COUNTIES... AT 1122 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTHEAST OF LEITCHFIELD TO 10 MILES WEST OF MUNFORDVILLE TO 10 MILES WEST OF GLASGOW...MOVING NORTHEAST AT 50 MPH. FREQUENT DEADLY LIGHTNING...TORRENTIAL RAIN...AND STRONG GUSTY WINDS TO 50 MPH... ARE EXPECTED WITH THESE STORMS. THESE STORMS WILL BE... NEAR MUNFORDVILLE BY 1135 PM CDT. NEAR HODGENVILLE BY 1250 AM EDT. THESE STORMS WILL ALSO BE... NEAR ROWLETTS BY 1135 PM CDT. NEAR UPTON BY 1240 AM EDT. NEAR HARDYVILLE BY 1145 PM CDT. NEAR TONNIEVILLE BY 1250 AM EDT. STRONG WINDS CAN TOPPLE WEAKLY ROOTED TREES...AND DOWN POWER LINES. TAKE PRECAUTIONS NOW TO SECURE TRASH CANS...LAWN FURNITURE AND OTHER LOOSE OUTDOOR OBJECTS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE CAUTION...ESPECIALLY ON INTERSTATE 65. IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO... WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER UPDATES AND POSSIBLE WARNINGS. 13
Local storm report, Oct 18, 11:42 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LOUISVILLE KY
1242 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0531 PM HAIL 3 NE JASPER 38.42N 86.90W
10/18/2007 M0.75 INCH DUBOIS IN LAW ENFORCEMENT
0537 PM TSTM WND DMG 5 SW HAWESVILLE 37.85N 86.82W
10/18/2007 HANCOCK KY LAW ENFORCEMENT
1 TREE DOWN IN CHAMBERS AREA ALONG WITH PEA SIZE HAIL
0540 PM HAIL 4 NE JASPER 38.43N 86.88W
10/18/2007 M0.75 INCH DUBOIS IN TRAINED SPOTTER
HAIL COVERING GROUND
0626 PM TSTM WND GST NEW AMSTERDAM 38.10N 86.28W
10/18/2007 E80.00 MPH HARRISON IN PUBLIC
0635 PM TSTM WND DMG 8 S CORYDON 38.10N 86.13W
10/18/2007 HARRISON IN LAW ENFORCEMENT
NUMEROUS TRESS DOWN
0642 PM TSTM WND GST LANESVILLE 38.24N 85.98W
10/18/2007 E60.00 MPH HARRISON IN LAW ENFORCEMENT
1/2 INCH HAIL IN ADDITION
0708 PM HAIL LOUISVILLE 38.22N 85.74W
10/18/2007 E1.25 INCH JEFFERSON KY TRAINED SPOTTER
CRESENT HILL AREA
0710 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
10/18/2007 JEFFERSON KY BROADCAST MEDIA
CARS MOVED BTY HIGH WIND AND REPORTS OF BLOWN OFF ROOFS
IN CRESENT HILL AREA
0735 PM TSTM WND DMG TELL CITY 37.95N 86.76W
10/18/2007 PERRY IN LAW ENFORCEMENT
GAS LINES RUPTURED AND TREES/POWERLINES DOWN IN
CANNELLTON. TRESS DOWN IN TELL CITY
0748 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
10/18/2007 JEFFERSON KY BROADCAST MEDIA
TREES DOWN IN NE JEFFERSON COUNTY AROUND BROWNSBORO ROAD
AREA.
0812 PM TORNADO 2 NW HAWESVILLE 37.92N 86.78W
10/18/2007 HANCOCK KY AMATEUR RADIO
TORNADO ON THE GROUND
0925 PM FUNNEL CLOUD GEORGETOWN 38.30N 85.97W
10/18/2007 FLOYD IN TRAINED SPOTTER
0934 PM TSTM WND DMG HEFLIN 37.50N 87.00W
10/18/2007 OHIO KY LAW ENFORCEMENT
STRUCTURE DAMAGE...TREES DOWN ROADS BLOCKED FOR WESTERN
PART OF COUNTY
0948 PM HAIL 6 NE HARTFORD 37.51N 86.82W
10/18/2007 M0.75 INCH OHIO KY TRAINED SPOTTER
0948 PM TSTM WND DMG FERDINAND 38.23N 86.86W
10/18/2007 DUBOIS IN LAW ENFORCEMENT
TREES DOWN AND DOOR OF HOUSE BLOWN OUT. NEAR FERDINAND
FOREST.
0951 PM TSTM WND DMG HARTFORD 37.45N 86.89W
10/18/2007 OHIO KY TRAINED SPOTTER
POWER OUT
1000 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN TRAINED SPOTTER
2 BARNS DESTROYED. TRAILER PICKED AND MOVED
1000 PM TSTM WND DMG CHARLESTOWN 38.45N 85.67W
10/18/2007 CLARK IN LAW ENFORCEMENT
WINDOWS BLOWN OUT OF A HOUSE AND CARPORT BLOWN OFF
1002 PM TSTM WND DMG NEW WASHINGTON 38.57N 85.55W
10/18/2007 CLARK IN TRAINED SPOTTER
TREES DOWN CARPORT DESTROYED
1015 PM HAIL MILTON 38.71N 85.37W
10/18/2007 E0.50 INCH TRIMBLE KY TRAINED SPOTTER
1027 PM TSTM WND GST MILTON 38.71N 85.37W
10/18/2007 E70.00 MPH TRIMBLE KY TRAINED SPOTTER
1038 PM TSTM WND GST MOUNT WASHINGTON 38.05N 85.55W
10/18/2007 M57.00 MPH BULLITT KY TRAINED SPOTTER
1043 PM TSTM WND DMG AUBURN 36.87N 86.70W
10/18/2007 LOGAN KY LAW ENFORCEMENT
TREES AND POWER LINES DOWN
1045 PM TSTM WND DMG BIG SPRING 37.80N 86.17W
10/18/2007 BRECKINRIDGE KY LAW ENFORCEMENT
POWER LINES DOWN
1051 PM TSTM WND DMG CORYDON 38.21N 86.13W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREE ON HOUSE. TREES ON CARS IN PALMYRA.
1051 PM NON-TSTM WND DMG CORYDON 38.21N 86.13W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREE ON HOUSE. TREES ON CARS IN PALMYRA
1055 PM TSTM WND DMG CRANDALL 38.29N 86.07W
10/18/2007 HARRISON IN BROADCAST MEDIA
TREES DOWN
1057 PM TSTM WND DMG BEAVER DAM 37.41N 86.88W
10/18/2007 OHIO KY LAW ENFORCEMENT
TREES DOWN. POWER LINES DOWN IN ROSINE AREA.
1107 PM TSTM WND DMG FLAHERTY 37.83N 86.07W
10/18/2007 MEADE KY BROADCAST MEDIA
*** 1 INJ *** TREE ON HOUSE. ONE INJURY
1107 PM TSTM WND DMG FLAHERTY 37.83N 86.07W
10/18/2007 MEADE KY BROADCAST MEDIA
TREE ON HOUSE. ONE INJURY
1115 PM TSTM WND GST HARTFORD 37.45N 86.89W
10/18/2007 E70.00 MPH OHIO KY LAW ENFORCEMENT
TREES DOWNED
1118 PM HAIL LOGANSPORT 37.28N 86.78W
10/18/2007 E0.75 INCH BUTLER KY TRAINED SPOTTER
1120 PM TSTM WND DMG LOUISVILLE 38.22N 85.74W
10/18/2007 JEFFERSON KY LAW ENFORCEMENT
POWER LINES DOWNED IN SEVERAL PARTS OF THE METRO AREA.
1128 PM TSTM WND GST RUSSELLVILLE 36.84N 86.89W
10/18/2007 E60.00 MPH LOGAN KY TRAINED SPOTTER
1158 PM TSTM WND GST BOWLING GREEN 36.97N 86.44W
10/18/2007 E65.00 MPH WARREN KY TRAINED SPOTTER
1200 AM HAIL CANEYVILLE 37.42N 86.49W
10/19/2007 E1.00 INCH GRAYSON KY PUBLIC
&&
LDLocal storm report, Oct 18, 11:46 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1246 AM EDT FRI OCT 19 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0821 PM TSTM WND DMG CAREFREE 38.24N 86.36W
10/18/2007 CRAWFORD IN BROADCAST MEDIA
TREES DOWN
&&
LDThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 18, 7:11 PM CDT | Tornado Warning | LMK | Meade | 34 min |
| Oct 18, 7:12 PM CDT | Tornado Warning | LMK | Breckinridge, Hancock | 33 min |
| Oct 18, 8:31 PM CDT | Tornado Warning | LMK | Hancock | 29 min |
| Oct 18, 8:31 PM CDT | Tornado Warning | LMK | Ohio | 29 min |
| Oct 18, 8:58 PM CDT | Tornado Warning | LMK | Breckinridge, Grayson, Ohio | 32 min |
| Oct 18, 8:59 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 21 min |
| Oct 18, 9:16 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 29 min |
| Oct 18, 9:29 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Hardin, Meade | 31 min |
| Oct 18, 9:41 PM CDT | Tornado Warning | LMK | Breckinridge, Hardin, Meade | 23 min |
| Oct 18, 9:48 PM CDT | Tornado Warning | LMK | Butler, Ohio | 27 min |
| Oct 18, 9:51 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 39 min |
| Oct 18, 10:02 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson | 28 min |
| Oct 18, 10:08 PM CDT | Severe Thunderstorm Warning | LMK | Logan | 37 min |
| Oct 18, 10:15 PM CDT | Tornado Warning | LMK | Butler | 30 min |
| Oct 18, 10:35 PM CDT | Severe Thunderstorm Warning | LMK | Logan, Simpson, Warren | 40 min |
| Oct 18, 10:37 PM CDT | Severe Thunderstorm Warning | LMK | Grayson | 38 min |
| Oct 18, 10:43 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 32 min |
| Oct 18, 11:02 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 28 min |
| Oct 18, 11:07 PM CDT | Severe Thunderstorm Warning | LMK | Franklin, Henry, Scott, Shelby | 23 min |
| Oct 19, 12:17 AM CDT | Severe Thunderstorm Warning | LMK | Marion, Taylor, Washington | 28 min |
| Oct 19, 12:27 AM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 20 min |
| Oct 19, 12:47 AM CDT | Severe Thunderstorm Warning | LMK | Boyle, Marion, Mercer, Washington | 28 min |
| Oct 19, 12:55 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Fayette, Scott | 35 min |
| Oct 19, 1:14 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Lincoln, Madison and 1 more | 31 min |
| Oct 19, 1:29 AM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Clark, Nicholas | 31 min |
| Oct 19, 1:47 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Madison | 13 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.